# SDR AALA202410075516

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 29,761 hours, 14,265 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592201
- Part serial: A16553
- Condition: Faulted
- Location: Zone 800 Slide
- Part time: 29,768 hours, 14,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON FLIGHT ATTENDANT PANEL CHECK SLIDE PANEL MESSAGE FOR RIGHT EMERGENCY EXIT. AFTER TROUBLESHOOTING THE R/H EMERGENCY EXIT DOOR FOUND THAT THE SLIDE BOTTLE NEEDED TO BE REPLACED. REMOVED AND REPLACE THE INFLATION RESERVOIR OF THE OFFWING ESCAPE SLIDE PER AMM 25-62-46
